• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

A. Frühbis-Krüger, S. Kadir (2012): Zeta-Functions for Families of Calabi-Yau n-folds with Singularities, Recent Trends on Zeta Functions in Algebra and Geometry, Contemp. Math. 566, 21-41 (2012)
arXiv: 1102.0518

A. Garbagnati, M. Schütt (2012): Enriques Surfaces - Brauer groups and Kummer structures, Michigan Math. J. 61 (2012), 297-330
arXiv: 1006.4952

A. Prendergast-Smith (2012): The cone conjecture for abelian varieties, J. Math. Sci. Univ. Tokyo 19 (2012), no. 2, 243-261.
arXiv: 1008.4509

A. Prendergast-Smith (2012): The cone conjecture for some rational elliptic threefolds, Math. Z. 272 (2012), no. 1-2, 589-605.
arXiv: 0910.5888

B. van Geemen, M. Schütt (2012): Two moduli spaces of abelian fourfolds with an automorphism of order five, erscheint in:  Internat. J. Math. Vol. 23 (2012), 31 pages
arXiv: 1010.3897

C. Camere (2012): Symplectic involutions of holomorphic symplectic four-folds, Bull. London Math. Soc. (2012) 44 (4), 687-702
DOI: 10.1112/blms/bdr133

F. Catanese, M. Lönne, F. Perroni (2012): The irreducible components of the moduli space of dihedral covers of algebraic curves
arXiv: 1206.5498

G. Hein, D. Ploog (2012): Postnikov-stability for complexes on curves and surfaces, Internat. J. Math. 23 (2012), no. 2, 1250048, 20 pp.
arXiv: 0704.2512

J. L. Kass (2012): An explicit non-smoothable component of the compactified Jacobian, Journal of Algebra, 370 (2012), 326-343.
arXiv: 1108.2706

K. Hulek, M. Schütt (2012): Arithmetic of singular Enriques Surfaces, Algebra & Number Theory 6 (2012), no. 2, 195-230
arXiv: 1002.1598

K. Hulek, O. Tommasi (2012): Cohomology of the second Voronoi compactification of A4, Doc. Math. 17 (2012), 195-244
arXiv: 1103.6169

L. Dieulefait, A. Pacetti, M. Schütt (2012): Modularity of the Consani-Scholten quintic, With an appendix by José Burgos Gil and Pacetti. Doc. Math. 17 (2012), 953-987.
arXiv: 1005.4523

M. Schütt (2012): Modularity of Maschke`s octic and Calabi-Yau threefold, Comm. Number Th. & Physics 5 (2011), 827-847
DOI: 10.1090/S0065-9266-2011-00617-9
arXiv: 1112.0405

M. Schütt (2012): A note on the supersingular K3 surface of Artin invariant 1, Journal of Pure and Applied Algebra 216 (2012), 1438-1441
arXiv: 1105.4993

M. Tommasini (2012): Universal families of extensions of coherent systems
arXiv: 1212.0125

M. Wandel (2012): Stability of tautological bundles on the degree two Hilbert scheme of surfaces, erscheint in:  Nagoya Math Journal
arXiv: 1202.6528

N. Behrens (2012): Singularities of ball quotients, Geom. Dedicata 159 (2012), no. 1, 389-407
arXiv: 1007.4736

N. Broomhead (2012): Dimer models and Calabi-Yau algebras , Memoirs of the AMS 215 (2012), no. 1011
DOI: 10.1090/S0065-9266-2011-00617-9
arXiv: 0901.4662

N. Pagani (2012): The Chen-Ruan cohomology of moduli of curves of genus 2 with marked points, Adv. Math. 229 (2012), no. 3, 1643-1687
DOI: C10.1016/j.aim.2011.12.017
arXiv: 1005.0725

N. Pagani (2012): The Orbifold cohomology of moduli of hyperelliptic curves, Int. Math. Res. Not. IMRN 2012, no. 10, 2163-2178
arXiv: 1011.4946

R. Blanco, A. Frühbis-Krüger (2012): Desingularization Algorithms: A Comparison from the Practical Point of View, In: Proceedings of the Second CREST-SBM International Conference 'Harmony of Gröbner Bases and the Modern Industrial Society.', 14-25
arXiv: 1109.1655

R. Kloosterman (2012): A different method to calculate the rank of an elliptic threefold, Rocky Mountain J. Math. 42 (2012), no. 2, 643-655
arXiv: 0812.3222

S. Cynk, M. Schütt (2012): Non-liftable Calabi-Yau spaces, Arkiv för Mathematik 50 (2012), 23-40
arXiv: 0910.2349

S. Grushevsky, K. Hulek (2012): The class of the locus of intermediate Jacobians of cubic threefolds, Invent. Math. 190 (2012), No. 1, 119-168
arXiv: 1103.1857

S. Rams, M. Schütt (2012): 64 lines on smooth quartic surfaces, erscheint in:  Math. Ann.
DOI: 10.1007/s00208-014-1139-y
arXiv: 1212.3511

W. Ebeling, S. M. Gusein-Zade (2012): Orbifold Euler characteristics for dual invertible polynomials, Mosc. Math. J. 12 (2012), no. 1, 49-54
arXiv: 1107.5542

W. Ebeling, S. M. Gusein-Zade (2012): Equivariant Poincaré series and monodromy zeta functions of quasihomogeneous polynomials, Publ. RIMS Kyoto Univ. 48 (2012), 653-660
arXiv: 1106.1284

W. Ebeling, S. M. Gusein-Zade (2012): Saito duality between Burnside rings for invertible polynomials, Bull. London Math. Soc. 44 (2012), 814-822
arXiv: 1105.1964

W. Ebeling, S. M. Gusein-Zade (2012): On a Newton filtration for functions on a curve singularity, Journal of Singularities 4 (2012), 180-187 weitere Informationen
arXiv: 1206.0135

Bücher

K. Hulek (2012): Elementare Algebraische Geometrie, 2. Auflage, Springer Spektrum, Wiesbaden 2012